Declarative Algorithms and Complexity Results for Assumption-Based Argumentation

Show full item record



Permalink

http://hdl.handle.net/10138/333413

Citation

Lehtonen , T , Wallner , J P & Järvisalo , M 2021 , ' Declarative Algorithms and Complexity Results for Assumption-Based Argumentation ' , Journal of Artificial Intelligence Research , vol. 71 , pp. 265-318 . https://doi.org/10.1613/jair.1.12479

Title: Declarative Algorithms and Complexity Results for Assumption-Based Argumentation
Author: Lehtonen, Tuomo; Wallner, Johannes P.; Järvisalo, Matti
Contributor: University of Helsinki, Department of Computer Science
University of Helsinki, Department of Computer Science
Date: 2021
Language: eng
Number of pages: 54
Belongs to series: Journal of Artificial Intelligence Research
ISSN: 1076-9757
URI: http://hdl.handle.net/10138/333413
Subject: 113 Computer and information sciences
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
lwj.jair21.pdf 332.0Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record